Quantization on supermanifolds and an analytic proof of the Atiyah–Singer index theorem
Itogi Nauki i Tekhniki. Seriya Sovremennye Problemy Matematiki. Noveishie Dostizheniya, Itogi Nauki i Tekhniki. Seriya "Sovremennye Problemy Matematiki. Noveishie Dostizheniya", Tome 38 (1990), pp. 3-118 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice du chapitre de livre

An analytic proof of the Atiyah–Singer index, theorem is given with the help of the tools of supermathematics. The index formula for the Dirac operator on a spinor manifold is obtained here by direct calculation. A large portion of the paper is devoted to questions of quantization on supermanifolds, using spinors as example.
@article{INTD_1990_38_a0,
     author = {F. F. Voronov},
     title = {Quantization on supermanifolds and an analytic proof of the {Atiyah{\textendash}Singer} index theorem},
     journal = {Itogi Nauki i Tekhniki. Seriya Sovremennye Problemy Matematiki. Noveishie Dostizheniya},
     pages = {3--118},
     year = {1990},
     volume = {38},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/INTD_1990_38_a0/}
}
TY  - JOUR
AU  - F. F. Voronov
TI  - Quantization on supermanifolds and an analytic proof of the Atiyah–Singer index theorem
JO  - Itogi Nauki i Tekhniki. Seriya Sovremennye Problemy Matematiki. Noveishie Dostizheniya
PY  - 1990
SP  - 3
EP  - 118
VL  - 38
UR  - http://geodesic.mathdoc.fr/item/INTD_1990_38_a0/
LA  - ru
ID  - INTD_1990_38_a0
ER  - 
%0 Journal Article
%A F. F. Voronov
%T Quantization on supermanifolds and an analytic proof of the Atiyah–Singer index theorem
%J Itogi Nauki i Tekhniki. Seriya Sovremennye Problemy Matematiki. Noveishie Dostizheniya
%D 1990
%P 3-118
%V 38
%U http://geodesic.mathdoc.fr/item/INTD_1990_38_a0/
%G ru
%F INTD_1990_38_a0
F. F. Voronov. Quantization on supermanifolds and an analytic proof of the Atiyah–Singer index theorem. Itogi Nauki i Tekhniki. Seriya Sovremennye Problemy Matematiki. Noveishie Dostizheniya, Itogi Nauki i Tekhniki. Seriya "Sovremennye Problemy Matematiki. Noveishie Dostizheniya", Tome 38 (1990), pp. 3-118. http://geodesic.mathdoc.fr/item/INTD_1990_38_a0/